mental-health-icon

Schizophrenia

My sister is suffering from schizophrenia she is 35 year old taking medicine as prescribed but she get afraid of something like everybody is going to kill her she not even ready for doctor visit she's taking Palip xr 3,zenoxa od 300,sulphitac 100 and pacitane 2 she is having sleep disorder also please guide me what can I do?
views-icons 55 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Schizophrenia

doctor profile image
Answered
Regular follow up is important as the medication is increased slowly. In case a particular medication doesn't alleviate symptoms, the dosage or medicine may be changed. At times if someone does not take medication regularly, they may be advised a long acting injection which is given once a month. As she recovers, she needs education about her illness along with the family members. Regular activities, exercise are important. Don't counter her beliefs, listen and focus on your relationship. Gently point out how the delusions maybe a part of the illness
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta Delhi | Psychiatrist
Answered
Hello,
As you have mentioned that your sister is suffering from schizophrenia, I would advice you and your sister to be in regular contact and follow up with your treating psychiatrist. The symptoms, course, complications, medication side effects etc all require close monitoring.  Since her symptoms are in partial control, medication can be reviewed and some alterations may be done make her better.  Kindly consult your psychiatrist for more assistance. Hope this helps you and your sister. Best wishes for her health and future.
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mayuri Mohanty Thane | Addiction Psychiatrist
Answered
Very often psychiatry patients have little insight in whats happening to them or refuse to believe explainations given. Thats because they are very suspicious. You need her to take medication either with her knowledge or without. Take her to a psychiatrist for a follow up.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO